F. Collino, T. Fouquet, and P. Joly, A Conservative Space-time Mesh Refinement Method for the 1-D Wave Equation. Part II: Analysis, Numerische Mathematik, vol.95, issue.2, pp.223-251, 2003.
DOI : 10.1007/s00211-002-0447-4

URL : https://hal.archives-ouvertes.fr/hal-00989055

N. A. Kampanis, V. A. Dougalis, and J. A. , Ekaterinaris, Effective computational methods for wave propagation, 2008.

E. Becache, P. Joly, and J. Rodríguez, Space???time mesh refinement for elastodynamics. Numerical results, Computer Methods in Applied Mechanics and Engineering, vol.194, issue.2-5, pp.355-366, 2005.
DOI : 10.1016/j.cma.2004.02.023

URL : https://hal.archives-ouvertes.fr/hal-00983048

J. Diaz and M. Grote, Energy Conserving Explicit Local Time Stepping for Second-Order Wave Equations, SIAM Journal on Scientific Computing, vol.31, issue.3, pp.1985-2014, 2009.
DOI : 10.1137/070709414

URL : https://hal.archives-ouvertes.fr/inria-00193160

S. Karaa, Abstract, Advances in Applied Mathematics and Mechanics, vol.22, issue.01, pp.181-203, 2011.
DOI : 10.4208/aamm.10-m1018

T. Belytschko and R. Mullen, Stability of explicit-implicit mesh partitions in time integration, International Journal for Numerical Methods in Engineering, vol.6, issue.10, pp.1575-1586, 1978.
DOI : 10.1002/nme.1620121008

T. Rylander, Stability of Explicit???Implicit Hybrid Time-Stepping Schemes for Maxwell's Equations, Journal of Computational Physics, vol.179, issue.2, pp.426-438, 2002.
DOI : 10.1006/jcph.2002.7063

H. Liang, M. Z. Liu, and W. Lv, Stability of theta-schemes in the numerical solution of a partial differential equation with piecewise continuous arguments, Applied Mathematics Letters. An International Journal of Rapid Publication, vol.23, issue.2, pp.198-206, 2010.

G. R. Shubin and J. B. Bell, A Modified Equation Approach to Constructing Fourth Order Methods for Acoustic Wave Propagation, SIAM Journal on Scientific and Statistical Computing, vol.8, issue.2, pp.135-151, 1987.
DOI : 10.1137/0908026

J. Gilbert and P. Joly, Higher Order Time Stepping for Second Order Hyperbolic Problems and Optimal CFL Conditions, Partial Differential Equations, vol.16, pp.67-93, 2008.
DOI : 10.1007/978-1-4020-8758-5_4

URL : https://hal.archives-ouvertes.fr/hal-00976773

P. Joly and J. Rodríguez, Optimized higher order time discretization of second order hyperbolic problems: Construction and numerical study, Journal of Computational and Applied Mathematics, vol.234, issue.6, pp.1953-1961, 2010.
DOI : 10.1016/j.cam.2009.08.046

URL : https://hal.archives-ouvertes.fr/hal-00976330

O. Axelsson and A. Kucherov, Real valued iterative methods for solving complex symmetric linear systems, Numerical Linear Algebra with Applications, vol.35, issue.156, pp.197-218, 2000.
DOI : 10.1002/1099-1506(200005)7:4<197::AID-NLA194>3.0.CO;2-S

R. Freund, On conjugate gradient type methods and polynomial preconditioners for a class of complex non-hermitian matrices, Numerische Mathematik, vol.15, issue.89, pp.285-312, 1990.
DOI : 10.1007/BF01386412

G. Cohen, Higher-order numerical methods for transient wave equations, 2001.
URL : https://hal.archives-ouvertes.fr/hal-01166961

M. Benzi and D. Bertaccini, Block preconditioning of real-valued iterative algorithms for complex linear systems, IMA Journal of Numerical Analysis, vol.28, issue.3, pp.598-618, 2008.
DOI : 10.1093/imanum/drm039